Health knowledge made personal
Join this community!
› Share page:

What if I take more than my usual dose by mistake?


Posted by Be Well

What if I take more than my usual dose by mistake?
 
Answers (1)
Sort by: Newest first | Oldest first

Most medicines do not cause serious unwanted effects if you take a small amount more than your prescribed dose by mistake. However, if you are at all worried or are experiencing unusual symptoms, please talk to your doctor as soon as possible.

If you or someone you are with, experiences serious symptoms, such as difficulty breathing or unconsciousness, call 911 immediately. This may occur if the medicine taken is known to cause drowsiness or is dangerous in larges doses, such as insulin.

If your liver or kidney is not working properly, the amount of medicine in your body can build up and cause symptoms of overdose. If this happens contact your doctor.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: